Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 5, Pages 1035–1038 (Mi dan27092)  

MATHEMATICS

A local homeomorphism of a 3-space realizable by the solution of a certain elliptic system

V. I. Shevchenko

Novosibirsk State University

Full text: PDF file (433 kB)

Bibliographic databases:
Presented: И. Н. Векуа
Received: 06.07.1962

Citation: V. I. Shevchenko, “A local homeomorphism of a 3-space realizable by the solution of a certain elliptic system”, Dokl. Akad. Nauk SSSR, 146:5 (1962), 1035–1038

Citation in format AMSBIB
\Bibitem{She62}
\by V.~I.~Shevchenko
\paper A local homeomorphism of a 3-space realizable by the solution of a certain elliptic system
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 5
\pages 1035--1038
\mathnet{http://mi.mathnet.ru/dan27092}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0144056}
\zmath{https://zbmath.org/?q=an:0121.32302}


Linking options:
  • http://mi.mathnet.ru/eng/dan27092
  • http://mi.mathnet.ru/eng/dan/v146/i5/p1035

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021